# SDR CALA2013121993813

- Difficulty date: December 10, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 46,891 hours, 18,338 cycles
- Engine: Iae V2527A5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 90221570210
- Part serial: 27
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SYS 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  CABIN PRESS CONTROL 2 FAULTED ON PFR. REPLACED CPC 2 IAW AMM 21-31-34-401, OPERATIONS CHECKED OKAY.
